ADHD symptoms and ChomamillaMy kid was showing the symptoms of ADHD . We surfed and found lot of posting saying that Homeopathy could cure ADHD. We consulted the homeopathic doctor and after discussing the symptoms following medicines were prescribed .
1 T.FILIX - MAS WS - 3 pills four times a day
2. CHEMOMILA 30 WS - 4 Pills four times a day
3.CALCERA PHOS 3X - 3 Pills three times a day
4. Five PHOS 3X - 3 Pills four time a days
I been one month we have been giving the medicine to my kid . Treatment showed very good signs of improvement but since last week everything seems to be falling back . Looks like all the improvement that we saw in last one month is gone now .
One more thing it was a coincedence that we started giving him milk which has omega 3 in it few days before we started homeopahic medicine. We are not giving him the omega 3 milk from last 2 weeks as it was not available in nearby store.
Please suggest me how to go ahead now . Do we need to change the medicine.
The symptoms improved due to milk with omega 3 or homeopathic medicine or combintion of both ???????
I am feeling very sad because all the improvement is gone now and looks like I am back where I started the treatment.
My Kid is 2 Years 6 Months old.
sachinhyper on 2015-05-01
In homeopathy, when there is a worsening of symptoms
or symptoms seem better, then one stops giving
Because, the remedy is acting and you wait and watch
then. You start up the remedy again, when symptoms
return, each person is going to have a different
response and that is how you determine the dosing
When you give too much of a remedy, you overdose
and then that Brings back old symptoms.
If you have been giving all these things for 30 days,
you should stop now and wait. The child has probably
had too much. And I don't understand why you would
take Cal Phos 3x in addition to 5 phos, bc 5 phos
has the Cal phos already in it.
Wait a week with no remedies and then come back and
report what is going on.
♥ simone717 4 years ago
sachinhyper 4 years ago
wrong. This is not how it
You have to stop for a week,
and then see if he starts
improving again. That would mean he was overdosed and it
has worn off enough that the
improvement comes back.
There is no way to know if he was overdosed unless
you do that.
The Doctor is not following Homeopathic rules in
♥ simone717 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.